MAUDE Adverse Event Report: REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9770501R
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
The scanner shuts down prematurely when ac power is removed.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the scanner shuts down prematurely when ac power is removed was unconfirmed.The root cause of the reported failure is inconclusive as the reported issue could not be reproduced during evaluation.The site rite 8 was visually inspected upon receipt and was found to be in poor physical condition.The device was serviced, tested, and returned to the customer.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
The scanner shuts down prematurely when ac power is removed.

Brand Name
REFURB, SITE-RITE 8
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key10490491
Report Number3006260740-2020-03115
Device Sequence Number11543279
Product Code IYO
UDI-Device Identifier10801741104135
UDI-Public(01)10801741104135
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770501R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/26/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2243072-10/11/2019-013-C
Patient Sequence Number1